# SDR UALA2013020400675

- Difficulty date: February 1, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 86,075 hours, 13,663 cycles
- Engine: Pwa PW4060
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Screw
- Condition: Missing
- Location: Nacelle Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR SCREWS MISSING FROMM ONE PANEL ON LEFT ENGINE PYLON INBD SIDE ABOVE ENGINE.    INSTALLED MISSING SCREWS ON PANEL OK TO CONTINUE.
